# SDR CX7A194J0349

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 25,668 hours, 29,490 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 173436450
- Condition: Overheated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT TAILPIPE HOT CWP ON.
